# SDR JJBA20230616012

- Difficulty date: May 22, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 46,141 hours, 29,430 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: MS202204
- Condition: Binding
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON STIFF / BINDING SENSATION IN FLIGHT. AUDIBLE GRINDING WHEN ROLLING.	R/R R/H I/B AILERON CABLE PULLEY AT FRAME 15. PERFORMED AILERON CONTROL CABLES ADJUSTMENT/TENSION, OPS CHECK SAT
